Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 39, NWS Melbourne, FL

November 17, 2015

NWS Melbourne, FL issued this small craft advisory at Nov 17, 2015, 3:44 AM EST. It took effect at Nov 17, 2015, 4:00 PM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2015, 3:44 AM EST (08:44 UTC)
In effect from
Nov 17, 2015, 4:00 PM EST
Expired
Nov 19, 2015, 4:00 AM EST
In force
36 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

006 
WHUS72 KMLB 170844
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
344 AM EST TUE NOV 17 2015

DEFAULT OVERVIEW SECTION
AMZ550-552-555-570-572-575-180000-
/O.NEW.KMLB.SC.Y.0039.151118T0000Z-151119T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
344 AM EST TUE NOV 17 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
7 PM EST WEDNESDAY. 

* WINDS AND SEAS...EAST WINDS INCREASING TO 20 KNOTS OR MORE AND
  SEAS BUILDING TO 5 TO 7 FEET OR MORE THIS EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

67
5 follow-up statements
283 
WHUS72 KMLB 171433
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
933 AM EST TUE NOV 17 2015

DEFAULT OVERVIEW SECTION
AMZ550-552-555-570-572-575-181500-
/O.EXT.KMLB.SC.Y.0039.151117T2100Z-151119T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
933 AM EST TUE NOV 17 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM EST WEDNESDAY...

* WINDS AND SEAS...EAST WINDS INCREASING TO 20 KNOTS OR MORE AND
  SEAS BUILDING TO 5 TO 7 FEET OR MORE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
753 
WHUS72 KMLB 180154
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
854 PM EST TUE NOV 17 2015

AMZ550-552-555-570-572-575-190300-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-151119T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
854 PM EST TUE NOV 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
WEDNESDAY...

* WINDS AND SEAS...EAST WINDS WILL INCREASE TO AROUND 20 KNOTS AND
  BECOME SOUTHEAST ON WEDNESDAY. SEAS WILL BUILD TO 5 TO 7 FEET
  NEAR SHORE AND UP TO 6 TO 8 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
748 
WHUS72 KMLB 180921
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
421 AM EST WED NOV 18 2015

AMZ550-552-555-570-572-575-190300-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-151119T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
421 AM EST WED NOV 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KNOTS WITH SEAS 5 TO 7
  FEET NEAR SHORE AND 6 TO 8 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
071 
WHUS72 KMLB 181957
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
257 PM EST WED NOV 18 2015

DEFAULT OVERVIEW SECTION
AMZ570-572-575-190900-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-151119T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
257 PM EST WED NOV 18 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY...

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KNOTS WITH SEAS 6 TO
  8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-190300-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-151119T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
257 PM EST WED NOV 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KNOTS WITH SEAS 5 
  TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
610 
WHUS72 KMLB 190916
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
416 AM EST THU NOV 19 2015

DEFAULT OVERVIEW SECTION
AMZ570-572-575-191500-
/O.EXP.KMLB.SC.Y.0039.000000T0000Z-151119T0900Z/
/O.NEW.KMLB.SC.Y.0040.151119T0916Z-151119T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
416 AM EST THU NOV 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING.

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KNOTS WITH SEAS 6 TO
  7 FEET WILL PERSIST EARLY THIS MORNING...THEN WINDS AND SEAS
  WILL GRADUALLY DIMINISH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 9:20 PM EST, 6 hours 24 minutes earlier.

Area forecast discussion, Nov 16, 9:20 PM EST, 6 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
920 PM EST MON NOV 16 2015

.DISCUSSION...

.UPDATE...SCATTERED SHOWERS CONTINUE TO MOVE ONSHORE ALONG THE
TREASURE COAST INTO LATE EVENING WITH THE CHANCE FOR ATLANTIC
SHOWERS CONTINUING OVERNIGHT MAINLY SOUTH OF SEBASTIAN INLET. EARLY
UPDATE RAISED RAIN CHANCES FOR THE TREASURE COAST AND WILL LIKELY
KEEP HIGHER RAIN CHANCES FROM VERO BEACH TO STUART OVERNIGHT.
EVENING SOUNDINGS AT THE CAPE AND MIAMI INDICATE TIGHT MOISTURE
GRADIENT WITH PWAT 1.8 INCHES TO THE SOUTH AND ONLY 1.2 INCHES AT
THE CAPE. UPPER LEVEL S/W NEAR THE FL WEST COAST WILL SLIDE SE
TAKING UPPER LVL MOISTURE WITH IT LATE TONIGHT BUT LOW LVL MOISTURE
CONTINUES TO WORK WNW FROM THE BAHAMAS AROUND THE SFC HIGH NEAR THE
MID ATLC COAST. ONSHORE FLOW WILL KEEP LOWS WARM IN THE LOWER TO MID
70S FROM MELBOURNE TO HOBE SOUND AND MID TO UPPER 60S ACROSS THE
INTERIOR.

&&

.AVIATION... TEMPO SHRA THRU AT LEAST 04Z FOR KVRB-KSUA CORRIDOR.
VCSH LATER TONIGHT WITH ISOLATED ATLC SHOWERS MOVING
ONSHORE...MAINLY SOUTH OF KMLB. CHC SHRA FROM KVRB-KSUA ON
TUE...HAVE INCLUDED VCSH FOR NOW WITH MOIST ONSHORE FLOW.

&&

.MARINE...18Z MODEL GUIDANCE HINTING THAT SLIGHTLY TIGHTER PRESSURE
GRADIENT EXPECTED ACROSS THE SRN WATERS LATE TONIGHT WITH WINDS
INCREASING BACK TO EXERCISE CAUTION LEVELS LATE. SEBASTIAN INLET AND
SETTLEMENT POINT ARE NEAR 17 KNOTS WITH SEAS 4.6 FT AT THE FT PIERCE
NEAR SHORE BUOY. WILL INDICATE SOME NOCTURNAL INCREASE IN WINDS
ACROSS THE SRN WATERS AND HOIST SCEC HEADLINES SOUTH OF SEBASTIAN
INLET FOR LATE TONIGHT. CENTRAL AND NRN WATERS SHOULD SEE WINDS TO
AROUND 15 KNOTS WITH SEAS 4 FT NEAR SHORE TO 5 FT OFFSHORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  68  83  73  84 /  10  20  30  40
MCO  66  85  72  85 /  10  20  20  40
MLB  74  83  78  84 /  20  20  30  40
VRB  73  84  77  84 /  40  30  30  30
LEE  64  84  71  85 /  10  10  20  40
SFB  66  84  71  85 /  10  20  20  40
ORL  67  84  72  85 /  10  20  20  40
FPR  73  83  77  84 /  50  30  40  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

VOLKMER/SEDLOCK
Hazardous weather outlook, Nov 16, 9:31 PM EST, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
931 PM EST MON NOV 16 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-171100-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
931 PM EST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.WIND AND SEA IMPACT...
ONSHORE WINDS WILL INCREASE TO 15 TO 20 KNOTS ACROSS THE OPEN
ATLANTIC WATERS SOUTH OF SEBASTIAN INLET OVERNIGHT. SMALL CRAFT
OPERATORS SHOULD EXERCISE CAUTION VENTURING OFFSHORE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A FRESH EASTERLY BREEZE WILL PREVAIL ON TUESDAY...SHIFTING TO THE
SOUTHEAST BY LATE WEDNESDAY AHEAD OF AN APPROACHING COLD FRONT.
THIS WILL GENERATE POOR TO HAZARDOUS BOATING CONDITIONS OVER THE
LOCAL ATLANTIC AS WELL AS ENHANCING LOCAL RIP CURRENTS. WINDS
WILL DIMINISH ON THURSDAY AS THE COLD FRONT PUSHES THROUGH CENTRAL
FLORIDA...BUT A LONG PERIOD EASTERLY SWELL WILL CONTINUE TO
GENERATE POOR BOATING CONDITIONS AND MODERATE TO HIGH RIP CURRENT
THREATS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

15

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 3:54 AM ESTBeach Hazards StatementMLBVolusia15 hr

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.